Publication detail

Semiregular Hermite tetrahedral finite elements

ŽENÍŠEK, A., HODEROVÁ, J.

Original Title

Semiregular Hermite tetrahedral finite elements

English Title

Semiregular Hermite tetrahedral finite elements

Type

journal article - other

Language

en

Original Abstract

Tetrahedral finite elements of the Hermite type satisfying the maximum angle condition are presented and the corresponding finite element interpolation theorems in the maximum norm are proved.

English abstract

Tetrahedral finite elements of the Hermite type satisfying the maximum angle condition are presented and the corresponding finite element interpolation theorems in the maximum norm are proved.

Keywords

finite element method, semiregular elements

Released

01.10.2001

ISBN

0373-6725

Periodical

Application of Mathematics

Year of study

2001

Number

40

State

CZ

Pages from

295

Pages to

315

Pages count

20

Documents

BibTex


@article{BUT40985,
  author="Alexander {Ženíšek} and Jana {Hoderová}",
  title="Semiregular Hermite tetrahedral finite elements",
  annote="Tetrahedral finite elements of the Hermite type satisfying the maximum angle condition are presented and the corresponding finite element interpolation theorems in the maximum norm are proved.",
  chapter="40985",
  journal="Application of Mathematics",
  number="40",
  volume="2001",
  year="2001",
  month="october",
  pages="295--315",
  type="journal article - other"
}